# SDR WX0A072960

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 38,064 hours, 27,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 8 INOPERATIVE.  R & R EMER LIGHT BULB ABOVE ROW 8 IAW 33-53-00.  OPERATIONS CHECKED GOOD.
